MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION PROMUS PREMIER; STENT, CORONARY, DRUG-ELUTING

BOSTON SCIENTIFIC CORPORATION PROMUS PREMIER; STENT, CORONARY, DRUG-ELUTING
Model Number 9582
Medical Device Problem Code Failure to Advance (2524)
Health Effect - Clinical Code Radiation Exposure, Unintended (3164)
Date of Event 04/24/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Device is a combination product.
 
Event or Problem Description
It was reported that the patient was exposed to excessive radiation.A 2.25 x 8mm promus premier drug-eluting stent was advanced for treatment but failed to cross the lesion and caused a significant delay to the procedure.This resulted to patient receiving an excess radiation dose exceeding 5 gycm2.The section of the lesion could not be stented.No further information available.

Brand Name
PROMUS PREMIER
Common Device Name
STENT, CORONARY, DRUG-ELUTING
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key10093735
Report Number2134265-2020-05969
Device Sequence Number17018504
Product Code NIQ
UDI-Device Identifier08714729844587
UDI-Public08714729844587
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
P110010
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/27/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/06/2021
Device Model Number9582
Device Catalogue Number9582
Device Lot Number0024601457
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/29/2020
Initial Report FDA Received Date05/27/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;